# SDR TWAA0008303

- Difficulty date: May 17, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT END OF REPAIR ON LEADING EDGE RIB HAS A CRACK APPROX 1 INCH LONG XRS 350 AFT OF NUMBER 4 LEADING EDGE SLAT.  STOP DRILLED AND CHECKED PER EDDY CURRENT PART 6 51-00-03 FIG 5 SHT 1.  OP16   05-17-00  MCI.
